| Catalog Number |
21-7222-24 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other text: this mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.No problems or issues were identified during this device history record review.E4: initial reporter also sent report to fda is unknown.
Event or Problem Description
It was reported that the device was leaking on catheter connection and medication was not being delivered properly.No medical or surgical intervention was reported.